Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


dizzy
Dec 31, 2004

Hi I am hiv+ for almost a year now. I get really dizzy and light headed and really shaky at times. Sometime the shaking is very noticeable. I thought I was a diabetic but every time I check it it's fine. Can you tell me what the problem is? or is it my meds. I take Combivir and Viramune. Thanks

Response from Dr. Henry

Those symptoms are fairly non-specific and could indicate problems with anything from your medicines to brain to inner ear to high stress levels and other conditions. Your HIV specialist would be the best person to do a thorough assessment to try and pinpoint what the problem is. Those symptoms would be unusual to be due to your HIV drugs if you have been on them for months and then the symptoms appeared. KH



Previous
father just diagnosed
Next
recurring unilateral swelling of right side

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement